LDN and Baclofen ???????

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis

LDN and Baclofen ???????

Postby Andy » Sat Dec 15, 2007 1:27 pm

Is there anyone out there who takes both of these as I have just been prescribed Baclofen after being on 3mg LDN now for almost 4 years.

Any info would be appreciated, thanks :)
User avatar
Andy
Family Member
 
Posts: 40
Joined: Wed Jan 07, 2004 4:00 pm
Location: England, UK

Advertisement

LDN & Baclofin

Postby Mardie » Tue Dec 18, 2007 12:36 pm

Hello Andy. I myself started LDN 6 months ago. Before LDN I was on Zanafex for spasicity. After 2 month on 4.5ML of LDN I no longer needed Zanaflex. All Spasicity was gone. You may want to increase your dose to 4.5ml to see if it helps. I had started on 3ml but still had spascity the first month on LDN. Then increased my dose to 4.5ml and all my spasicity dissappeared. Good luck Andy. :D
User avatar
Mardie
Getting to Know You...
 
Posts: 23
Joined: Thu Nov 29, 2007 4:00 pm

LDN & Baclofen

Postby Andy » Thu Dec 20, 2007 5:27 am

:) Thanks Mardie for your input, I did try Baclofen for 1 week but found it was giving me troubles with my movement of my legs so I've uped my dose of LDN to 4.5mg and stopped the Baclofen for now to see what the responce is.......will see after 1 month and either try again or stick to 4.5mg LDN.
Thanks for your input....look after yourself and best wishes
Andy :)
User avatar
Andy
Family Member
 
Posts: 40
Joined: Wed Jan 07, 2004 4:00 pm
Location: England, UK

LDN & Baclofin

Postby Mardie » Thu Dec 20, 2007 8:36 am

I sure hope it works for you Andy. Best of luck. Take care. Mardie
User avatar
Mardie
Getting to Know You...
 
Posts: 23
Joined: Thu Nov 29, 2007 4:00 pm

Re: LDN & Baclofin

Postby watergypsy » Tue Dec 25, 2007 1:54 pm

Mardie wrote:Hello Andy. I myself started LDN 6 months ago. Before LDN I was on Zanafex for spasicity. After 2 month on 4.5ML of LDN I no longer needed Zanaflex. All Spasicity was gone. You may want to increase your dose to 4.5ml to see if it helps. I had started on 3ml but still had spascity the first month on LDN. Then increased my dose to 4.5ml and all my spasicity dissappeared. Good luck Andy. :D


Mardie, I only just saw your post about increasing your dose of ldn and finding it got rid of your spasticity - would you mind telling how you made the increase? Was it slowly or did you jump straight from 3 to 4.5?

I'd like to know this because I have now spent three years reducing mine from 4.5 down to 1 mg (which some say has no therapeutic benefit) but I still have such rigid legs that I am obliged to use a w'chair even indoors. Trouble is, I had really bad spasticity at 4.5 so should I have been increasing rather than taking less I wonder?
User avatar
watergypsy
Family Member
 
Posts: 31
Joined: Tue May 04, 2004 3:00 pm
Location: Spain

Watergypsy

Postby Mardie » Tue Dec 25, 2007 4:36 pm

Hello. 4.5ml is the max dosage recommended. I went from 3 to 4.5 all at once without any problems. 4.5 is the max dose recommended. I have read many stories of people who experienced spasticity for as long a 4 months before it disappeared. 1ml most likely would have absolutely no affect at all. You may want to go up to 3ml for a month to let your body adjust and then go to 4.5ml. But stay with it because it may take time to adjust. I did have very stiff legs when starting, but I was lucky it didn't last long. People are different and everyone takes a different amount of time to adjust. I also remember being very fatigued and napping alot the first 10 days. That also disappeared. Best of luck!
User avatar
Mardie
Getting to Know You...
 
Posts: 23
Joined: Thu Nov 29, 2007 4:00 pm

Re: Watergypsy

Postby Mardie » Tue Dec 25, 2007 4:51 pm

Mardie wrote:Hello. 4.5ml is the max dosage recommended. I went from 3 to 4.5 all at once without any problems. 4.5 is the max dose recommended. I have read many stories of people who experienced spasticity for as long a 4 months before it disappeared. 1ml most likely would have absolutely no affect at all. You may want to go up to 3ml for a month to let your body adjust and then go to 4.5ml. But stay with it because it may take time to adjust. I did have very stiff legs when starting, but I was lucky it didn't last long. People are different and everyone takes a different amount of time to adjust. I also remember being very fatigued and napping alot the first 10 days. That also disappeared. Best of luck!


Just had another thought. Hopefully you are not taking any immune supressing drugs (e.g. Betaceron, Avonex, etc) because LDN then has no effect at all. They work against one another. Just thought I'd mention that incase.
User avatar
Mardie
Getting to Know You...
 
Posts: 23
Joined: Thu Nov 29, 2007 4:00 pm

Postby watergypsy » Fri Jan 04, 2008 3:59 am

Mardie, thanks for your reply.

I’ve never been offered any immune suppressants. In the UK absolutely nothing is offered if one has primary progressive ms so I don’t think that is the problem.

I’m reluctant to go back to the 4.5 because I fear it will make even getting into the w’chair an impossibility. On the other hand, if I tolerate it for long enough I may find I don’t need the chair at all.

A dilemma that’s for sure – it’s such a pity because the ldn has removed all other problems. Even the fatigue has gone and I am back to needing only seven hours a night with no napping in the day and best of all - no getting up for the loo in the night. Perhaps I’ll ask Bob L. for advice – I think he is not happy about me taking such a low dose for the same reason as yourself.
User avatar
watergypsy
Family Member
 
Posts: 31
Joined: Tue May 04, 2004 3:00 pm
Location: Spain

Postby Mardie » Sun Jan 06, 2008 11:54 am

Watergypsy, What ever you decide I hope will be the best thing for you. Let me know what you decide to do. I would be interested to know how things turn out for you. Best of luck. Mardie
User avatar
Mardie
Getting to Know You...
 
Posts: 23
Joined: Thu Nov 29, 2007 4:00 pm

Postby christine13 » Sat Jan 12, 2008 12:54 am

Hello Andy,

I'm one of those who takes both baclofen and LDN.

After being diagnosed in 2002, l've been prescribed baclofen 6 months later due to pain in the legs. I was taking 3 times a day 1 tablet of 10 mg.
I started Ldn in september 2004. first 1.5mg and increased until 4.5mg during a period of 6 month.
I'm still taking 2 tablets of baclofen morning and night and LDN without any side effect.
I dare not stop baclofen. as it is a central neuro drug, it's important not to stop it suddenly but gradually.
I completely got rid of my spasticity.
Baclofen must be taken on increasing average: 1 a day for a week, 2 for a week and so on. Because it's very strong.
User avatar
christine13
Newbie
 
Posts: 8
Joined: Fri Apr 08, 2005 3:00 pm

Postby watergypsy » Sat Jan 12, 2008 8:33 am

[quote="christine13"]

I'm still taking 2 tablets of baclofen morning and night and LDN without any side effect.
I dare not stop baclofen. as it is a central neuro drug, it's important not to stop it suddenly but gradually.
I completely got rid of my spasticity.
quote]

Hi Christine

I hope you don't mind but I have a question - do you think it was the increase in ldn; the Baclofen; or something else you did that got rid of the spasticity? And how much Baclofen (in mg) are you taking?

Thank you in advance if you are able to help with this puzzle.

WG
User avatar
watergypsy
Family Member
 
Posts: 31
Joined: Tue May 04, 2004 3:00 pm
Location: Spain

LKN and Copaxone

Postby PattiNJ » Wed Jan 23, 2008 12:33 pm

Has anyone tried LDN combined with Copaxone, or was the Copaxone discontinued? Thanks, Pas609@aol.com
User avatar
PattiNJ
Newbie
 
Posts: 3
Joined: Thu Nov 15, 2007 4:00 pm
Location: New Jersey

Postby peanutchelle » Tue Oct 07, 2008 1:26 pm

I'd like to know about the Copaxone/LDN combo also. Can one be on both?
User avatar
peanutchelle
Newbie
 
Posts: 6
Joined: Thu May 08, 2008 3:00 pm

Postby DIM » Tue Oct 07, 2008 1:32 pm

YES, you can take LDN with copaxone as copaxone isn't immunosupressant, read it on LDN main website!
I know at least two people on this combo with no problems but I believe if your body reacts well to LDN you don't need anything else (except good diet, some supplements, exercise etc but this suits all people with MS not those on LDN).
User avatar
DIM
Family Elder
 
Posts: 384
Joined: Thu Feb 28, 2008 4:00 pm
Location: GREECE

Postby christine13 » Sun Nov 02, 2008 5:37 pm

Watergypsy,

Sorry for replying so late since early 2008 but many family troubles took me away .
Now, in november, i'm still taking 4.5mg LDN every evening and, due to this, I reduced Baclofen to 1 tablet of 10 mg each night before sleeping.
No spasticity at all.
I thing the good result is due to LDN. I'm trying now to get some reeducation on my left leg that was weak and I'm able to walk every day a bit further.
User avatar
christine13
Newbie
 
Posts: 8
Joined: Fri Apr 08, 2005 3:00 pm

Next

Return to Low Dose Naltrexone

Who is online

Users browsing this forum: No registered users